Doctor insights on:
Can I Have Diabetes And Gastroparesis At The Same Time
Swollen neck, underarms, groin lymph nodes, CBC normal, have diabetes and gastroparesis, stomach very tender?
Many possibilities: Some causes of swelling can include systemic problems such as hypertension, and problems with the kidneys and localized issues such as arthritis, infection, lymphatic obstruction, blood clots, varicose veins, trauma (fracture, sprain, tendonitis) and side effects to medication. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Caused by diabetes: Gastroparesis is when the stomach has a reduced ability to empty its contents. Symptoms can include nausea, vomiting, heartburn, and/or loss of appetite. Although other conditions can also cause it, it is commonly caused by diabetes because the high blood glucose associated with diabetes can damage nerves in the body, including the autonomic nerves that control the stomach. Thanks to e. Lu. ...Read moreSee 1 more doctor answer
Diagnosed w, gastroparesis no diabetes what testing shoul I have done too try too find cause? I can't live like this I'm getting no help from docs?
Gastroparesis: I find it hard to accept that you can't get help from any doctors. That said, with your symptoms you should contact your primary doctor and ask for a referral to a Gastro-enterologist. ...Read more
I have lost weight and resolved my t2 diabetes. I have symptoms that could be mild gastroparesis. Will that also improve?
Possibly: If your diabetes & gastroparesis were not longstanding & diabetes truly type 2 and not type 1 then possibly. Gastroparesis can be secondary to untreated celiac & h pylori gastritis as well as side effect from many medications especially narcotics. However, gastroparesis can also be idiopathic with no known cause nor cure. It is a difficult problem to treat if idiopathic. But keep up good work. ...Read moreSee 1 more doctor answer
I've been diagnosis with gastroparesis not caused by diabetes. My GI prescribed reglan which I took but began having painful muscle spasms. He wants to put me on propulsid which has been taken off the market. I have concerns about taking either of these p
Difficult to say: Here is a lot of info that you already may know about: http://www.webmd.com/digestive-disorders/digestive-disorders-gastroparesis In any case, I wouldn't advise propulsid. Also I wouldn't advise reglan (metoclopramide) given your response. hope this provides some help! ...Read moreSee 1 more doctor answer
What can cause gastroparesis other than diabetes? Positive ana, vit d deficient, anemia, severe constipation age 35 woman
See GI: For an issue such as this, i assume you are seeing a gastroenterologist. I will comment only on the ANA which is my expertise. By itself, it does not diagnose any condition and may be totally unrelated. However, an ANA positive disease in my field that comes to mind is scleroderma. It is a skin hardening condition which can involve the esophagus, stomach, and intestine. It would be a rare cause. ...Read more
It may or may not: If the etiology or the cause of a medical condition is not understood its behavior remains unpredictable. I have noticed more and more cases lately of suspected gastroparesis, sometimes even diagnosed with a gastric emptying study that we struggle in treating successfully. Sometimes details get missed: supplements, OTC meds, recreational or prescribed drugs, dietary preferences, etc. ...Read more
Improves symptoms: Some emptying does occur. Symptoms are worse when your stomach is full. Smaller meals helps to minimize symptoms though it does not treat the disease. ...Read more
I have just been diagnosed with gastroparesis. Currently only managed with antinausea meds. Does this condition become worse or better over time?
Depends: Gastroparesis is often linked to diabetes. If the drug you are taking for nausea is metoclopramide, you may find improvement since it increases GI motility. There is also evidence that low doses of certain antibiotics can improve motility as well. Discuss this with your gastroenterologist since the are side effects associated with either therapies. ...Read more
Is it a coincidence that I developed Gastroparesis And Overactive Bladder in the same month ? What could be the root of both problems?
Why are you on MTX?: methotrexate may be either causing the symptoms or possibly you have a condition being treated with methotrexate that has resulted in your current symptoms. Without more information that question can't be addressed. You are best off asking your physician about this. Also make sure you are screened for diabetes. Best of luck! ...Read moreSee 4 more doctor answers
I have been diagnosed with Gastroparesis and put on Metoclopramide 5Mg 3 times a day and I'm still nauseatedhavingtotake ZofranorPromethazinefornausa?
I have been diagnosed with Gastroparesis,taking 3 mg Metoclopramide a day still nauseated ,is 50mg 3 times a day safe?
Sounds like too much: Metoclopramide (Reglan (metoclopramide)) starts at 5 mg, then goes up in 5 mg increments (10 mg, 15 mg). I have never heard of a 3 mg dose. I have heard of doses as high as 1-2 mg/kg body weight (which would come out to 75 mg to 150 mg for an "average" person) given in conjunction with chemo. But high doses of Reglan (metoclopramide) can lead to neuro damage: uncontrollable muscle movements of lips, tongue, eye, hand. So stay low. ...Read moreSee 2 more doctor answers
I've been diagnosed witj Gastroparesis mrd Metoclopramide 3 times a day ,not working having to take nausa med evety day is this dangerous?
The nausea med?: You are in a difficult situation since there is no great medicine to stimulate your stomach motility. Certainly metoclopranude may cause some unusual neurologic and cardiac side effects but if it has not bothered you, then it is not a problem. Since there is no name given on the anti-nausea drug, there is no way to tell how dangerous or safe it may be. ...Read more
Dose donperenone improve the gastroparesis or just improve symptoms if i stop taking it would gastric motility be better or the same as before?
Gastroparesis : Domperidone improves symptoms of gastroparesis but does not cure the underlying problem. Once discontinued i would expect gastric motility to return to pretreatment baseline. Importantly, domperidone is not available in the usa due to the risk of side effects such as cardiac conduction abnormalities and possibility of sudden cardiac death. ...Read more
I became very ill suddenly. I had EGD and they found Gastritis, Barrett's, and Gastroparesis. Is this normal to have all three develop at one time?
They developed: over time.Be sure to follow instructions with meds ( what to take and what to avoid)and timely follow-up.Barretts requires watching and biopsies over time. ...Read more
- Talk to a doctor online
- Can you have anemia and gestational diabetes at the same time?
- Can i have amyloidosis and systemic lupus at the same time?
- Can i have have breast reduction and lipo tummy tuck at the same time?
- Can you have insomnia and hypersomnia at the same time?
- Can i take levothyroxine and cipralex at the same time?
- Can i take advil and aspirin at the same time?
- Can i take 2 aleve at the same time?
- Can i take zyrtec and benadryl at the same time?
- Can i have butt and breast augmentation at the same time?
People also viewed
- Suffering diabetes ed